# SDR 03FDEA00508

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AUXILARY FUEL TANK FLOOR ACCESS PANEL AT STA 720E RIGHT SIDE HAS AREAS OF FILLING COMPOUND MISSING ON 3 OF 4 EDGES.  *S/D*  REPAIRED FLOORBOARD ACCESS PANEL IAW FED EX SRZ 25-005C.
